# SDR AALA201811089002

- Difficulty date: November 7, 2018
- Submitted: November 8, 2018
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 57,752 hours, 21,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT LENS WAS MISSING AT SEAT 24C.  INSTALLED THE LENS.
